# SDR 9JLA201403287910

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45251
- Aircraft time: 3,088 hours, 2,307 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel Fitting
- Part number: 14489004
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A HYD LEAK DURING POST FLIGHT CHECK.  MX TROUBLE SHOT & FOUND THE NR 3 & NR 4 BRAKE SWIVEL UNITS LEAKING.  REPLACED THE UNITS WITH NEW.  COMMON LEAK FOUND ON LEAR 45 BRAKES.
